Skip to Main content Skip to Navigation
Journal articles

Boundary Exponential Stabilization of 1-Dimensional Inhomogeneous Quasi-Linear Hyperbolic Systems

Abstract : This paper deals with the problem of boundary stabilization of first-order $n\times n$ inhomogeneous quasi-linear hyperbolic systems. A backstepping method is developed. The main result supplements the previous works on how to design multiboundary feedback controllers to achieve exponential stability with arbitrary decay rate of the original nonlinear system in the spatial $H^2$ sense.
Document type :
Journal articles
Complete list of metadata

https://hal-mines-paristech.archives-ouvertes.fr/hal-02437227
Contributor : François Chaplais Connect in order to contact the contributor
Submitted on : Monday, January 13, 2020 - 4:16:44 PM
Last modification on : Thursday, August 26, 2021 - 1:34:02 PM

Identifiers

Collections

Citation

Long Hu, Rafael Vazquez, Florent Di Meglio, Miroslav Krstic. Boundary Exponential Stabilization of 1-Dimensional Inhomogeneous Quasi-Linear Hyperbolic Systems. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2019, 57 (2), pp.963-998. ⟨10.1137/15M1012712⟩. ⟨hal-02437227⟩

Share

Metrics

Record views

23